The
character of the solution of first order difference equation in the field of
Mikusiński operators
Novi Sad Journal of Mathematics, Tome 25 (1995) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1995_25_1a_18,
author = {Tka\v{c}i
{\DJ}ur{\dj}ica and Taka\v{c}i Arpad},
title = {The
character of the solution of first order difference equation in the field of
{Mikusi\'nski} operators},
journal = {Novi Sad Journal of Mathematics},
pages = {201-210},
year = {1995},
volume = {25},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1995_25_1a_18/}
}
TY - JOUR AU - Tkači Đurđica AU - Takači Arpad TI - The character of the solution of first order difference equation in the field of Mikusiński operators JO - Novi Sad Journal of Mathematics PY - 1995 SP - 201 EP - 210 VL - 25 IS - 1 UR - http://geodesic.mathdoc.fr/item/NSJOM_1995_25_1a_18/ ID - NSJOM_1995_25_1a_18 ER -
%0 Journal Article %A Tkači Đurđica %A Takači Arpad %T The character of the solution of first order difference equation in the field of Mikusiński operators %J Novi Sad Journal of Mathematics %D 1995 %P 201-210 %V 25 %N 1 %U http://geodesic.mathdoc.fr/item/NSJOM_1995_25_1a_18/ %F NSJOM_1995_25_1a_18
Tkači Đurđica; Takači Arpad. The character of the solution of first order difference equation in the field of Mikusiński operators. Novi Sad Journal of Mathematics, Tome 25 (1995) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1995_25_1a_18/